# SDR ASOA201000882

- Difficulty date: May 24, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD THRESHOLD FWD DRAIN AREA CORRODED MARKED.   CORROSSION FOUND TO BE ON ANGLE AT ASD THRESHOLD AREA.   R & R ANGLE REFER TO JOB 1, OP 169 FOR WORK ACCOMPLISHED.
